On the theory of $W$-groups. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1971), pp. 50-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_4_a6,
author = {Magomaev},
title = {On the theory of $W${-groups.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--58},
year = {1971},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_4_a6/}
}
Magomaev. On the theory of $W$-groups. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1971), pp. 50-58. http://geodesic.mathdoc.fr/item/IVM_1971_4_a6/